Translation hypersurfaces with constant curvature in 4-dimensional isotropic space

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title Translation hypersurfaces with constant curvature in 4-dimensional isotropic space
 
Creator Aydin, Muhittin Evren
Ogrenmis, Alper Osman
 
Description In the present study, we concern translation hypersurfaces in the 4-dimensional isotropic space I4 generated by translating planar curves. Due to absolute figure of I4 there are four different types of such hypersurfaces. We classify these translation hypersufaces in I4 with constant Gauss-Kronecker and mean curvature.
 
Publisher Bayram Şahin
 
Date 2019-03-22
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/42
 
Source International Journal of Maps in Mathematics - IJMM; Vol 2 No 1 (2019): International Journal of Maps in Mathematics; 108-130
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/42/19
 
Rights Copyright (c) 2019 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library